Repositorio de producción científica de la Universidad de Sevilla

Numerical modelling of algebraic closure models of oceanic turbulent mixing layers

 

Advanced Search
 
Opened Access Numerical modelling of algebraic closure models of oceanic turbulent mixing layers
Cites

Show item statistics
Icon
Export to
Author: Bennis, Anne-Claire
Chacón Rebollo, Tomás
Gómez Mármol, María Macarena
Lewandowski, Roger
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2010
Published in: ESAIM: Mathematical Modelling and Numerical Analysis, 44(6), 1255-1277
Document type: Article
Abstract: We introduce in this paper some elements for the mathematical and numerical analysis of algebraic turbulence models for oceanic surface mixing layers. In these models the turbulent diffusions are parameterized by means of the gradient Richardson num...
[See more]
Size: 2.216Mb
Format: PDF

URI: http://hdl.handle.net/11441/41303

DOI: 10.1051/m2an/2010025

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)